Journal of the Mathematical Society of Japan

On predicates with constructive infinitely long expressions

Gaisi TAKEUTI and Akiko KINO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 15, Number 2 (1963), 176-190.

Dates
First available in Project Euclid: 16 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260976726

Digital Object Identifier
doi:10.2969/jmsj/01520176

Mathematical Reviews number (MathSciNet)
MR0155742

Zentralblatt MATH identifier
0118.25001

Subjects
Primary: 02.35
Secondary: 02.18

Citation

TAKEUTI, Gaisi; KINO, Akiko. On predicates with constructive infinitely long expressions. J. Math. Soc. Japan 15 (1963), no. 2, 176--190. doi:10.2969/jmsj/01520176. https://projecteuclid.org/euclid.jmsj/1260976726


Export citation